# SDR ASAA2014011812514

- Difficulty date: January 18, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 63,160 hours, 35,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65C332911
- Condition: Corroded
- Location: Tailskid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE FWD OF BS 1088 AT TAILSKID DOUBLER HAS CORROSION.  R & R TAILSKID DOUBLER IAW SRM 51-40-02-0G-0.
